# SDR 2006UALA02349

- Difficulty date: December 9, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 47,291 hours, 17,499 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DUE TO MASTER WARNING ABORTED TAKEOFF AT 100 KNOTS.  LEFT ENGINE GENERATOR DROPPED OFF LINE ON REJECTED TAKE-OFF.  REPLACED IDG,
